Asymptotic of extremal polynomials in the complex plane

e-Archivo Repository

Show simple item record López Lagomasino, Guillermo Pérez Izquierdo, Ignacio Pijeira, Héctor 2010-01-07T13:36:09Z 2010-01-07T13:36:09Z 2005-12
dc.identifier.bibliographicCitation Journal of Approximation Theory, 2005, vol. 137, n. 2, p. 226-237
dc.identifier.issn 0021-9045
dc.description 12 pages, no figures.-- MSC2000 codes: 30E15, 41A60.
dc.description Zbl#: Zbl 1084.30043
dc.description.abstract We study the zero location and asymptotic zero distribution of sequences of polynomials which satisfy an extremal condition with respect to a norm given on the space of all polynomials.
dc.description.sponsorship The work of G. López and H. Pijeira was supported by Dirección General de Investigación, Ministerio de Ciencia y Tecnología of Spain under grant BFM 2003–06335–C03–02. G. López also received partial support from NATO PST.CLG.979738 and INTAS 03-51-6637.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier
dc.subject.other Extremal polynomials
dc.subject.other Multiplication operator
dc.subject.other Asymptotic distribution of zeros
dc.title Asymptotic of extremal polynomials in the complex plane
dc.type article PeerReviewed
dc.description.status Publicado
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1016/j.jat.2005.09.004
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record